# SDR SWIA202163299

- Difficulty date: October 13, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS349 CORRODED BETWEEN STGR25L AND STGR25R   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED THE FRAME AT FS 349 BETWEEN STR 25L AND STR25R IAW CRJ 200 SRM 51-42-06 AND 51-42-21. COMPLIED WITH TASK 51-900-1003-SKY AND ATTACHED COMPLETED FORM M-337. NO WEIGHT CHANGE.
